# SDR SWIA200514670

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 6,536 hours, 5,570 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  LUBED SERVICE DOOR INNER AND OUTER HANDLE, OPERATIONAL & FUNCTIONAL CHECK GOOD IAW CRJ 200 MM 52-41-00.
